# SDR SIMA20180207005

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 40,094 hours, 35,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR  EMERGENCY  LIGHT INOPERATIVE.  R & R THE BULB AND OPS CHECKED GOOD IAW AMM 33-50-06.
